# SDR E07A201803270001

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N580AS
- Make and model: Cessna 525A
- Aircraft serial: 525A0468
- Aircraft time: 2,838 hours, 2,060 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221753124
- Part serial: 3VODP
- Condition: Defective
- Location: Cockpit
- Part time: 2,838 hours, 2,060 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE AIRCRAFT MULTIFUCTION DISPLAY WENT BLANK. CREW COMPLIED WITH A SCREEN REVERSION, AND DIVERTED .  MAINTENANCE DETERMINED THE MFD TO BE DEFECTIVE. REPLACED MFD
